prescribed this for depression & insomnia. I am concerned about interactions (I have had a seizure from 150mg of wellbutrin 2x a day, I replaced that with the prozac)
16 Aug 2009
There is an interaction between Prozac and Atarax that suggests that some patients taking these drugs together may experience breathing problems and/or drowsiness.
You should be aware of this and avoid hazardous activities requiring complete mental alertness and motor coordination until you know how you are going to be affected. Tell your doctor if you have symptoms that interfere with your normal daily activities.
You will find more information on drug interactions at http://www.drugs.com/drug_interactions.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
on Prozac brand for 3 weeks with wellbutrin 150 mg-depression and anxiety increased with 300mg pill of wellbutrin xl for 9 days-now back to 150mg but ...
4 answers • 27 Jun 2010
next week i would like to ask my doc if i can start prozac. i am getting mixed messages on the drug interaction sites, so would like to hear from ...
1 answer • 20 Sep 2012
I've recently began to have seizures & was give Atarax along with Lamictal. Is it safe to take the atarax although I have seizures?
1 answer • 14 Dec 2012
in the morning and 150mg of amitriptyline to take at bedtime to help with the insomnia. So far it has not helped at all. Does anyone know the maximum ...
3 answers • 23 Mar 2014